U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

I have frequent headaches that occur usually from 2pm to around 5pm each day even without stress. i was on anafranil (clomipramine) for about a month but i stopped?

2 doctor answers2 doctors weighed in
Dr. Shah Nawaz
Psychiatry 35 years experience
Dosage: You should not stop medication immediately unless told by your physician Anafranil (clomipramine) treats depression and ocd may be it was helping you to relax and helping your headache . Talk to your physician what was his goal to treat you
Dr. Heidi Fowler
Psychiatry 25 years experience
Question cut off: Headache can occur in up to 52% with Anfranil. REF: https://www.drugs.com/sfx/anafranil-side-effects.html. Not sure what your question was , but this med shouldn't be abruptly stopped.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 46-year-old member asked:
1 doctor answer2 doctors weighed in
A 21-year-old male asked:
1 doctor answer2 doctors weighed in
A 44-year-old female asked:
2 doctor answers4 doctors weighed in
A 31-year-old male asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.